Totally nonsymplectic Anosov actions on tori and nilmanifolds

David Fisher, Boris Kalinin, Ralf Spatzier

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We show that totally nonsymplectic Anosov actions of higher rank abelian groups on tori and nilmanifolds with semisimple linearization are C∞-conjugate to actions by affine automorphisms.

Original languageEnglish (US)
Pages (from-to)191-216
Number of pages26
JournalGeometry and Topology
Volume15
Issue number1
DOIs
StatePublished - Feb 11 2011

Fingerprint

Nilmanifolds
Torus
Semisimple
Linearization
Abelian group
Automorphisms

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this

Fisher, David ; Kalinin, Boris ; Spatzier, Ralf. / Totally nonsymplectic Anosov actions on tori and nilmanifolds. In: Geometry and Topology. 2011 ; Vol. 15, No. 1. pp. 191-216.
@article{947c3fa0662c4bbd93ca0a55e4167d78,
title = "Totally nonsymplectic Anosov actions on tori and nilmanifolds",
abstract = "We show that totally nonsymplectic Anosov actions of higher rank abelian groups on tori and nilmanifolds with semisimple linearization are C∞-conjugate to actions by affine automorphisms.",
author = "David Fisher and Boris Kalinin and Ralf Spatzier",
year = "2011",
month = "2",
day = "11",
doi = "10.2140/gt.2011.15.191",
language = "English (US)",
volume = "15",
pages = "191--216",
journal = "Geometry and Topology",
issn = "1465-3060",
publisher = "University of Warwick",
number = "1",

}

Totally nonsymplectic Anosov actions on tori and nilmanifolds. / Fisher, David; Kalinin, Boris; Spatzier, Ralf.

In: Geometry and Topology, Vol. 15, No. 1, 11.02.2011, p. 191-216.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Totally nonsymplectic Anosov actions on tori and nilmanifolds

AU - Fisher, David

AU - Kalinin, Boris

AU - Spatzier, Ralf

PY - 2011/2/11

Y1 - 2011/2/11

N2 - We show that totally nonsymplectic Anosov actions of higher rank abelian groups on tori and nilmanifolds with semisimple linearization are C∞-conjugate to actions by affine automorphisms.

AB - We show that totally nonsymplectic Anosov actions of higher rank abelian groups on tori and nilmanifolds with semisimple linearization are C∞-conjugate to actions by affine automorphisms.

UR - http://www.scopus.com/inward/record.url?scp=79551706466&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79551706466&partnerID=8YFLogxK

U2 - 10.2140/gt.2011.15.191

DO - 10.2140/gt.2011.15.191

M3 - Article

AN - SCOPUS:79551706466

VL - 15

SP - 191

EP - 216

JO - Geometry and Topology

JF - Geometry and Topology

SN - 1465-3060

IS - 1

ER -